# SDR IPXA09157700

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Stuck
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WARNING HANDLE DIFFICULT TO ARM, HANDLE TRAVELS 1/3 THE DISTANCE AND STOPS, MULTIPLE ATTEMPTS AT OPENING AND CLOSING OF DOOR TO ARM PROVED SUCCESSFUL.  REPOSITIONED ARMING WIRING, OPS NORMAL AT THIS TIME.
